Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Oskar Perron
Title: Irrationalzahlen
Additional book information Berlin und Leipzig, Vereinigung Wissenschaftlicher Verleger, 1921. viii + 186 pp. Volume I of Göschen's Lehrbücherei, Gruppe I, Reine Mathematik.


Review Information

Reviewer: A. J. Kempner
Journal: Bull. Amer. Math. Soc. 29 (1923), 34-36
DOI: http://dx.doi.org/10.1090/S0002-9904-1923-03650-1
PII: S 0002-9904(1923)03650-1